# SDR IXXA100053S

- Difficulty date: October 11, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 95,218 hours, 40,070 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 73 L31r
- Part time: 95,218 hours, 40,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK, INSP FOUND CORROSION ON FUSELAGE SKIN AT STA 73 LONGERON 31 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORRODED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEETS 15, SRM 53-2-2 FIG 4B.
